Per citar aquest document:
Scopus: 2 cites, Web of Science: 2 cites,
Uniqueness of limit cycles for sewing piecewise linear systems
Medrado, Joao Carlos
Torregrosa Arús, Joan

Data: 2015
Resum: This paper proves the uniqueness of limit cycles for sewing planar piecewise linear systems with two zones separated by a straight line, \Sigma, and only one \Sigma-singularity of monodromic type. The proofs are based in an extension of Rolle’s Theorem for dynamical systems on the plane.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Non-smooth differential system Uniqueness of limit cycle Piecewise sewing planar linear differential system
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 431 (2015) , p. 529-544

DOI: 10.1016/j.jmaa.2015.05.064

17 p, 352.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-12

   Favorit i Compartir